# SDR SWAA2016021248998

- Difficulty date: January 27, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 35,621 hours, 20,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT SIDE VERTICAL PRESS WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW EA.
